Steroid injection in heel

  • First name *
  • Email address
  • Areas of pain
    • shoulder
    • elbow
    • wrist & hand
    • hip
    • knee
    • foot
    • ankle & foot
    • other
  • Name This field is for validation purposes and should be left unchanged.

I recently finished a series of lumbar cortisone shots for a back injury. The last shot produced some strange reactions. The day after, I awoke with heightened sensory perceptions. Objects were brighter, sounds louder, smells stronger, and thoughts clearer; very psychedelic. Then I began having rapid heartbeat, pulse and my blood pressure skyrocketed. I had profuse sweating . Now 5 days later, I am on the mend. I thought. However, a red, flat, itchy , painful rash appeared under my breasts streaking down my torso. I thought it might be heat rash . My previous injections had no side effects, indicating to me, personally, that this might be a cumulative effect.

Steroid injection in heel

steroid injection in heel

Media:

steroid injection in heelsteroid injection in heelsteroid injection in heelsteroid injection in heelsteroid injection in heel

http://buy-steroids.org